Cookies?
Library Header Image
LSE Research Online LSE Library Services

Topological stable rank of H ∞(Ω) for circular domains Ω

Mortini, Raymond, Rupp, Rudolf, Sasane, Amol and Wick, Brett D. (2010) Topological stable rank of H ∞(Ω) for circular domains Ω. Analysis Mathematica, 36 (4). pp. 287-297. ISSN 0133-3852

Full text not available from this repository.

Abstract

Let Ω be a circular domain, that is, an open disk with finitely many closed disjoint disks removed. Denote by H ∞(Ω) the Banach algebra of all bounded holomorphic functions on Ω, with pointwise operations and the supremum norm. We show that the topological stable rank of H ∞(Ω) is equal to 2. The proof is based on Suárez’s theorem that the topological stable rank of H ∞($ \mathbb{D} $D) is equal to 2, where $ \mathbb{D} $D is the unit disk. We also show that for circular domains symmetric to the real axis, the Bass and topological stable ranks of the real-symmetric algebra H ℝ∞ (Ω) are 2.

Item Type: Article
Official URL: http://www.springer.com/mathematics/analysis/journ...
Additional Information: © 2010 Springer
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Mathematics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 28 Jul 2011 09:13
URL: http://eprints.lse.ac.uk/37642/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only